# SDR UPS09M54356

- Difficulty date: January 9, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  N/A LEVEL 1 ALERT HYD 1 OFF ALERT DISPLAYED. HYD QTY DROPPED TO 1.8 GALS AND REMAINED AT THAT LEVEL.  REPAIRED LEAKING ELEVATOR SUPPLY LINE WITH RYNG LOCK REPAIR IAW AMM 20-10-01-2. NO LEAKS NOTED.
